# SDR YENA2022040600339

- Difficulty date: April 4, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N715JB
- Make and model: Airbus A320-232
- Aircraft serial: 03354
- Aircraft time: 52,221 hours, 18,037 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Part number: 20499004
- Part serial: 8746
- Condition: Failed
- Location: 101hm
- Part time: 64,211 hours, 22,786 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#149, JFK-GND. 'AFTER LANDING FLIGHT ATTENDANTS REPORTED DIRTY SOCKS SMELL PASSING THROUGH 10,000FT UNTIL LANDING REPORTING HEADACHES. APU WAS OFF. THE FLIGHT DECK DID NOT SMELL (PACKS); PERFORMED LEVEL C DECONTAMINATION PER TSM 05-50-00-810-831A REPLACED OZONE FILTER 1 2 PER AMM 21-51-41-PB 401 REPLACE RECIRC FILTER PER AMM 21-21-410.'
